Browse DORAS
Browse Theses
Search
Latest Additions
Creative Commons License
Except where otherwise noted, content on this site is licensed for use under a:

Author: Yang, Zhaojun

Number of items: 1.

2011

Yang, Zhaojun and Ewald, Christian-Oliver and Menkens, Olaf (2011) Pricing and hedging of Asian options: Quasi-explicit solutions via Malliavin calculus. Mathematical Methods of Operations Research (ZOR), 74 (1). pp. 93-120. ISSN 1432-5217

This list was generated on Thu Apr 27 08:02:04 2017 IST.